# SDR FDEA201105201886

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB NR16 FOUND CRACKED.  CRACKED RIB REMOVED IAW SRM 51-33-01, REV 46 AND INSTALLED NEW RIB IAW DWG, ARB 7565, REV C.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
